# SDR CALA2015103000880

- Difficulty date: October 28, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 42,039 hours, 16,770 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5505
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 344, RBL 5, TOP SURFACE IS DAMAGED.  REPAIRED DAMAGE AT FLOORBEAM 344 IAW ECRA 5321-01918.  ALL PARTIAL WORK ACCOMPLISHED IN THE WIPS & TASK.
